| Model Number |
1882040HR |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during procedure blade was wobbling very inconsistently and acting in a way that it should not.Another blade of the exact same lot number and part was opened up for use and had the same issue.Therefore, another unused blade of the same lot and part number shall also be returned along with the two used blades.The procedure was delayed by approximately 10 minutes.The blade had same issue when tried with another handpiece.There was no patient impact.
Additional Manufacturer Narrative
H3: device from same lot/batch returned from user.Visually, the two used blades were not returned for analysis.The only blade received was unused blade in a sealed pouch.There was no damage to the sealed pouch.The pouch was opened, and the device was analyzed.There was no damage noted in the construction of the device, or there were no traces of excess adhesive.Functionally, the inner and middle assemblies spun freely by a hand without binding.The device was securely seated into the handpiece and ran up to 3,000rpm with no issues, there was no signs of wobbling.A review of the global complaint data showed no other complaints about this lot number.In the returned condition, there was no out of specification condition that was related to the complaint.H6: codes updated.Previously applied codes fdm b18 and fdr c20 codes are no longer applicable.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.